# SDR DALA1149459014

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 09-093855-03AD REV B ME 01 CORROSION ON LT MLG SUPPORT FITTING BUSHING BORE.  REPAIRED PER AMR 0957393 REV 1.
